Felt a bit dizzy or lightheaded after taking a few puffs on your vape? There are a couple of reasons for this feeling, and it’s important to figure out which is impacting you. While the lightheaded feeling may make you concerned, there’s no reason to worry, as any issue is easily fixed. We share the reasons your vape makes you feel dizzy and how to enjoy e-cigarettes without that lightheaded feeling.
If you’re feeling lightheaded after vaping, the most likely culprit is the nicotine content in your E-Liquid. Nicotine is a stimulant that has an effect on your nervous system and other parts of your body. Side effects of nicotine intake include:
Increased heart rate and blood pressure
Nicotine side effects are a mixed bag, but you’ll see dizziness is on the list, meaning that associated effects like feeling lightheaded can be attributed to the nicotine you are intaking.
New Vapers Feeling Lightheaded
If you’re a new vaper feeling lightheaded, then this might simply be because your body isn’t used to this way of intaking nicotine. Compared with smoking, nicotine enters the bloodstream at different speeds and intensities, so the nicotine rush you get may be a bit stronger than when you smoke. This can cause feelings of dizziness and lightheadedness.
Experienced Vapers Feeling Lightheaded
If you’ve been vaping a while, but you’re still experiencing dizzy spells after using your vape, then the chances are your E-Liquid is too strong for you. A nicotine strength that is higher than your body is used to can be a shock and will likely cause feelings of lightheadedness, sickness, or headache. As such, it is important to get your nicotine strength right for your needs.
Vaping Too Frequently
If you are constantly puffing on your vape, then this could also be causing dizzy spells. Heavy puffs or constant vaping can be causing you to intake too much nicotine, and not get enough oxygen, making it more likely you’ll feel lightheaded.
If you are using a vape kit with adjustable settings, then you may find that the wattage is too high on your e-cigarette. When the wattage is higher, you get more nicotine in each puff, so you may be vaping more E-Liquid than you intend. Try turning down the wattage and see if this helps reduce any lightheadedness.
Nic salts are commonly used in pods and disposable vapes. They offer benefits like a smoother throat hit and more intense and faster-acting nicotine. If you’re not used to nicotine salts, then this intensity may be what’s making you feel dizzy. Switch to a lower strength nic salt or change to a freebase E-Liquid.